# SDR BAQA089758

- Difficulty date: October 7, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N5405G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7179
- Aircraft time: 6,336 hours
- Engine: Lyc LTS101600A
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 430110217
- Part serial: 2276
- Condition: Failed
- Location: Engine
- Part time: 67 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR ONLY LASTED 67.1 HOURS SINCE OVERHAUL.  TORQUE AND N1 FLUCTUATING.  HARD CARD ENCLOSED.  REPLACED WITH SERVICEABLE UNIT.   10/22/03
